Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

What causes to have yellow liquid stool after taking powder to clean colon for colonoscopy?

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 1680 Questions
The doctor gave me that powder stuff to clean out your colon for a colonoscopy I am having done and now I'm pooping yellow liquid. I am going every couple of minutes. Please Help.
Posted Mon, 30 Dec 2013 in Abdominal Pain
Answered by Dr. Ratnakar Kini 15 minutes later
Brief Answer: Detailed answer given below Detailed Answer: Hi, Thanks for posting your query. I am Dr.Ratnakar Kini and I am pleased to assist you. The colon ( large bowel) contains feces. So it has to be evacuated before colonoscopy can be done. The powder stuff (Polyethylene Glycol 3350 NF Oral Powder ) that your doctor gave you is a laxative and it will clean out your colon. You will have loose stools till your whole colon is cleared of stool. Initially it would be yellowish semi solid and later it would be watery. Do not get scared. Drink clear fluids like chicken broth , soups, fruit juices which will help to prevent you from getting dehydrated. I hope that answers your question. Let me know if I can assist you further. Regards, Dr.Ratnakar Kini
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor